On bivariate spline spaces

Nürnberger, Günther ; Zeilfelder, Frank

URL: http://ub-madoc.bib.uni-mannheim.de/13961
Document Type: Book chapter
Year of publication: 1998
Book title: Advances in Multivariate Approximation : proceedings of the 3rd International Conference on Multivariate Approximation Theory, held at Witten-Bommerholz, Germany, September 27 - October 2, 1998
Page range: 227-230
Place of publication: Berlin [u.a.]
Publishing house: Wiley-VCH
ISBN: 3-527-40236-5
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item